Previous |  Up |  Next


Title: Linearization regions for confidence ellipsoids (English)
Author: Kubáček, Lubomír
Author: Tesaříková, Eva
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 47
Issue: 1
Year: 2008
Pages: 101-113
Summary lang: English
Category: math
Summary: If an observation vector in a nonlinear regression model is normally distributed, then an algorithm for a determination of the exact $(1-\alpha )$-confidence region for the parameter of the mean value of the observation vector is well known. However its numerical realization is tedious and therefore it is of some interest to find some condition which enables us to construct this region in a simpler way. (English)
Keyword: confidence ellipsoid
Keyword: nonlinear regression model
Keyword: linearization region
MSC: 62F10
MSC: 62F25
MSC: 62J05
idZBL: Zbl 1165.62323
idMR: MR2482720
Date available: 2009-08-27T11:26:31Z
Last updated: 2012-05-04
Stable URL:
Reference: [1] Bates D. M., Watts D. G.: Relative curvature measures of nonlinearity.J. Roy. Stat. Soc. B 42 (1980), 1–25. Zbl 0455.62028, MR 0567196
Reference: [2] Kubáček L., Kubáčková L., Volaufová J.: Statistical Models with Linear Structures. : Veda (Publishing House of Slovak Academy of Science), Bratislava., 1995.
Reference: [3] Kubáček L.: On a linearization of regression models.Applications of Mathematics 40 (1995), 61–78. MR 1305650
Reference: [4] Kubáček L., Kubáčková L.: Regression models with a weak nonlinearity.Technical report Nr. 1998.1, Universität Stuttgart, 1998, 1–67.
Reference: [5] Kubáček L., Kubáčková L.: Statistics, Metrology. : Vyd. Univ. Palackého, Olomouc., 2000 (in Czech).
Reference: [6] Kubáček L., Tesaříková E.: Confidence regions in nonlinear models with constraints.Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 42, 2003, 407–426. Zbl 1046.62065, MR 2056021
Reference: [7] Kubáčková L.: Foundations of Experimental Data Analysis. : CRC-Press, Boca Raton-Ann Arbor–London–Tokyo., 1992. MR 1244322
Reference: [8] Pázman A.: Nonlinear Statistical Models. : Kluwer Academic Publisher, Dordrecht–Boston–London and Ister Science Press, Bratislava., 1993. MR 1254661
Reference: [10] Tesaříková E., Kubáček L.: How to deal with regression models with a weak nonlinearity.Discuss. Math., Probab. Stat. 21, 2001, 21–48. MR 1868926
Reference: [11] Tesaříková E., Kubáček L.: Estimators of dispersion in models with constraints (demoprogram).Dept. Algebra and Geometry, Fac. Sci., Palacký Univ., Olomouc, 2003.
Reference: [12] Tesaříková E., Kubáček L.: Linearization regions for confidence ellipsoids (demoprogram).Department of Algebra and Geometry, Faculty of Dept. Algebra and Geometry, Fac. Sci., Palacký Univ., Olomouc, 2007. MR 2482720


Files Size Format View
ActaOlom_47-2008-1_9.pdf 526.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo